MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS HYBRID ABUTMENT HEX; HEX HYBRID ABUTMENT

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS HYBRID ABUTMENT HEX; HEX HYBRID ABUTMENT
Model Number PGHYB
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Therefore, no conclusion may be drawn to attribute to the reported fractured device.For any reported known and verified lot number, a review of the device history record took place.No nonconformance was noted.Therefore, the device was manufactured to specifications.
 
Event or Problem Description
This report is a summary of one (1) malfunction event.A review of the event(s) involved a device experiencing a broken hex.No adverse event patient information was reported.No information regarding patient demographics have been provided.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
BIOHORIZONS HYBRID ABUTMENT HEX
Common Device Name
HEX HYBRID ABUTMENT
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer Contact
anissa smith
2300 riverchase center
birmingham, AL 35244
MDR Report Key16275262
Report Number1060818-2022-18769
Device Sequence Number11982153
Product Code NHA
UDI-Device Identifier00847236012106
UDI-Public00847236012106
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPGHYB
Device Catalogue NumberPGHYB
Is the Reporter a Health Professional? No
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/31/2023
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown